MathSciNet Relay Station
MathSciNet bibliographic data
MR1014116 (91e:81029) 81Q99 (57R20 58G25)
Avron, J. E.; Sadun, L.; Segert, J.; Simon, B. Chern numbers, quaternions, and Berry's phases in Fermi systems. Comm. Math. Phys. 124 (1989), no. 4, 595–627.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement